# SDR GTIA020294

- Difficulty date: April 20, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 9536 - FOUND LEFT LANDING GEAR UNSAFE LIGHT AND DOOR OPEN LIGHT REMAINED ON AFTER GEAR RETRACTION.  GEAR RECYCLED IAW QRH SAME INDICATIONS.  FOUND LEFT MAIN GEAR DOOR LATCH MECHANISM ASSEMBLY OUT OF ADJUSTMENT.  ADJUSTED AND PERFORMED TEST IAW DC-9.  OPS CHECKS GOOD.  (M)
